| Catalog Number |
9733449 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information not provided due to (b)(6) patient privacy regulations.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.The suspect suction has not been received by manufacturer for evaluation as the site discarded the instrument.
Event or Problem Description
A medtronic representative reported that during a functional endoscopic sinus surgery (fess) the straight suction was unable to be recognized by navigation system.Site suspected that the suction tip might have been shaved by a drill.The procedure was completed with the use of navigation.There was no delay to procedure.No impact on patient outcome.